Loss of words

Hello everyone! I suffer from depression and anxiety and am mild bi-polar. I've been diagnosed for over 20 years and take a combination of medications that have been working very well for me over the last 4-5 years. However, I have just recently (today) been having trouble finding words. This has never happened to me before and it is kind of scary. These are every day words that I use frequently and I can't seem to remember what I'm going to say at times and lose the words from my speech and just say nothing in the middle of a sentence. My brain is rather foggy I suppose and I'm not sure why.

I wonder if anyone else has had this issue, and if so, what are your thoughts and/or what can I do to make it stop??

2 Replies

oldestnewest
  • Contact your Psychiatrist. Fog, confusion or whatever you want to call it is not something to take lightly and your doctor should be informed in case it is more than a side effect. Seeing as you have been stable for 5 years on your meds, better safe then sorry.

  • Brain fog and fatigue can be from candida overgrowth from antibiotic use. There are ways to get your gut back in equilibrium. Google candida overgrowth remedy.

You may also like...